# SDR DALA2016103007930

- Difficulty date: January 21, 2014
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,712 hours, 18,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR PANEL 140CF CORRODED.  MAINTENANCE REPLACED PANEL 140CF IAW SRM 51-40-05 PG 1-5 AND DWG 453A2610.
